Journal article icon

Journal article

Convergence of a linearly transformed particle method for aggregation equations

Abstract:
We study a linearly transformed particle method for the aggregation equation with smooth or singular interaction forces. For the smooth interaction forces, we provide convergence estimates in L1 and L∞ norms depending on the regularity of the initial data. Moreover, we give convergence estimates in bounded Lipschitz distance for measure valued solutions. For singular interaction forces, we establish the convergence of the error between the approximated and exact flows up to the existence time of the solutions in L1∩Lp norm.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00211-018-0958-2

Authors


Carrillo, JA More by this author
Charles, F More by this author
Publisher:
Springer Verlag Publisher's website
Journal:
Numerische Mathematik Journal website
Volume:
139
Issue:
4
Pages:
743-793
Publication date:
2018-04-11
Acceptance date:
2018-02-24
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
Pmid:
30147150
Pubs id:
1098246
Local pid:
pubs:1098246
Language:
English
Format:
Print-Electronic

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP